# SDR MWEA070007

- Difficulty date: January 15, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 62,021 hours, 21,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY UPPER EMERGENCY LIGHT INOPERATIVE RIGHT SIDE.  REMOVED AND REPLACED BATTERY PACK.
